# SDR SIMA200902802

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 25,741 hours, 21,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Part number: 14534499002
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV, THE MAIN DOOR AFT LOWER CORNER PROFILE WAS FOUND CORRODED.  REMOVED CORRODED PROFILE AND DRILLED UP NEW PROFILE (P/N 145-34499-002).  CLEANED, ALODINED, PRIMED AND INSTALLED NEW PROFILE IAW EMB SRM 51-20-01, 51-20-03 AND 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
